04-25-2005, 11:26 AM #1
right here it is ,i have an old gyno pro coming back ,im 3 weeks into my course of sus and tren .I have arim at 1mg ed right from the start ,affter the first week i added nolva at 20mg ed then bumped it up to 80mg ed because i felt a bit sore.After a week of this nothing really changed and my gains from my gear seemed to slow down.Ordered letro and have now started that at 2.5mg ed,should i stop the nolva as i read it can affect the letro?still using arimidex for a bit till the letro kicks in is this ok?should i keep arim there till the end of my course at .25 so its on my system ready to use in pct ?
pissed of big time and feel depressed can all these AIs make u deppressed?
also dont think im getting any bigger now,thinking of using prop for next time would this be better? please help.
04-25-2005, 11:37 AM #2
i really need help guys
04-25-2005, 12:05 PM #3Member
- Join Date
- Jan 2005
I know eliminating all estrogen isnt good for gains . I dont know if i'd run all 3 .
Nolva dint work for me my first cycle (sore tits) , then i bought l-dex and i was fine in a few days .
04-25-2005, 12:24 PM #4
04-25-2005, 01:30 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)